Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have ear ache, hurting chin and pain in head. No medication till now. What s going on?

A lot of things are going wrong... I woke up one morning and my left glands under my chin was hurting really bad. Tossed and turned that night and realize my jaw was saw and had a real bad ear ache. Days later I fought through the pain of the ear ache then I notices a pressure pain in one spot of the top of my head. It would come and go throughout the day. What's going on with me? Also, I can't sleep through the night and it seems like the ear ache and the pressure spot works together.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
You are having cervical lymphnode enlargement and referred otolgia due to same nerve root innervation. Upper respiratory infection is the commonest cause for this. you may to start on An Antibiotic after consulting your doctor
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor